RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 1, Pages 107–114 (Mi tvp4920)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Mehrdimensionale lokale Grenzwertsätze für große Abweichungen

W. Richter

Leningrad

Full text: PDF file (664 kB)

English version:
Theory of Probability and its Applications, 1958, 3:1, 100–106

Received: 18.03.1957

Citation: W. Richter, “Mehrdimensionale lokale Grenzwertsätze für große Abweichungen”, Teor. Veroyatnost. i Primenen., 3:1 (1958), 107–114; Theory Probab. Appl., 3:1 (1958), 100–106

Citation in format AMSBIB
\Bibitem{Ric58}
\by W.~Richter
\paper Mehrdimensionale lokale Grenzwerts\"atze f\"ur gro\ss e Abweichungen
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 1
\pages 107--114
\mathnet{http://mi.mathnet.ru/tvp4920}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 1
\pages 100--106
\crossref{https://doi.org/10.1137/1103009}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4920
  • http://mi.mathnet.ru/eng/tvp/v3/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 49:4 (2005), 561–588  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Benes Ch., “A Local Limit Theorem and Loss of Rotational Symmetry of Planar Symmetric Simple Random Walk”, Trans. Am. Math. Soc., 371:4 (2019), 2553–2573  crossref  mathscinet  zmath  isi  scopus
    3. Joutard C., “A Large Deviation Approximation For Multivariate Density Functions”, Math. Methods Stat., 28:1 (2019), 66–73  crossref  mathscinet  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:95
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020